Research Repository

Browse by Author: Iqbal, Muhammad J.

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Qaisar, S, Ahmad, F and Iqbal, Muhammad J. (2018) New Hermite-Hadamard inequalities via fractional integrals, whose absolute values of second derivatives is P-convex. Journal of Mathematical Inequalities, 12 (3). 655 - 664. ISSN 1846-579X

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Bhatti, MI, Iqbal, Muhammad J. and Muddassar, M (2015) Some new Hermite-Hadamard's type fractional integral inequalities. Journal of Computational Analysis and Applications, 18 (4). 655 - 661. ISSN 1521-1398

Iqbal, Muhammad J., Bhatti, M and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) Hadamard-type inequalities through h-convexity. Proceedings of the Pakistan Academy of Sciences, 49 (4). pp. 301-307. ISSN 0377-2969